# SDR ASMF200404015

- Difficulty date: April 23, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 42,176 hours, 29,701 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Damaged
- Location: Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK SLAT NR 5 ON LEFT WING DID NOT RETRACT.  A CYCLE OF SLAT WAS PERFORMED WITHOUT POSITIVE RESULTS.  PANEL WAS REMOVED AND A CABLE WAS DETECTED WITH DAMAGE.  THE LEFT SLAT NR 5 CABLE AND PULLEY WERE REPLACED IAW MM 27-80-01, ALL CORRECT.
